Show simple item record

dc.contributor.authorBertolini, Massimo
dc.contributor.authorDarmon, Henri
dc.contributor.authorRotger Cerdà, Víctor
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-04-16T10:28:28Z
dc.date.available2018-04-16T10:28:28Z
dc.date.issued2015-03-23
dc.identifier.citationBertolini, M., Darmon, H., Rotger, V. Beilinson-Flach elements and Euler systems II: p-adic families and the Birch and Swinnerton-Dyer conjecture. "Journal of algebraic geometry", 23 Març 2015, vol. 24, p. 569-604.
dc.identifier.issn1056-3911
dc.identifier.urihttp://hdl.handle.net/2117/116321
dc.description.abstractLet E be an elliptic curve over Q and let % be an odd, irreducible twodimensional Artin representation. This article proves the Birch and Swinnerton-Dyer conjecture in analytic rank zero for the Hasse-WeilArtin L-series L(E, %, s), namely, the implication L(E, %, 1) 6= 0 ¿ (E(H) ¿ %) Gal(H/Q) = 0, where H is the finite extension of Q cut out by %. The proof relies on padic families of global Galois cohomology classes arising from BeilinsonFlach elements in a tower of products of modular curves.
dc.format.extent36 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Aritmètica
dc.subject.lcshArithmetical algebraic geometry
dc.titleBeilinson-Flach elements and Euler systems II: p-adic families and the Birch and Swinnerton-Dyer conjecture
dc.typeArticle
dc.subject.lemacGeometria algèbrica--Aritmètica
dc.contributor.groupUniversitat Politècnica de Catalunya. TN - Grup de Recerca en Teoria de Nombres
dc.identifier.doi10.1090/S1056-3911-2015-00675-0
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::11 Number theory::11G Arithmetic algebraic geometry (Diophantine geometry)
dc.relation.publisherversionhttp://www.ams.org/journals/jag/2015-24-03/S1056-3911-2015-00675-0/
dc.rights.accessOpen Access
drac.iddocument21717660
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorBertolini, M.; Darmon, H.; Rotger, V.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of algebraic geometry
upcommons.citation.volume24
upcommons.citation.startingPage569
upcommons.citation.endingPage604


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder